# SDR SWIA2020091652552

- Difficulty date: July 30, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT INBOARD FLAP VANE IS CHAFED OUTBOARD OF THE NR 3 ACTUATOR, MARKED.  C-CHECK RO 9/12/2020.  REMOVED AND INSTALLED NEW SACRIFICIAL DOUBLER ON RT INBOARD FLAP AT WS 141.00 (PN K601R41302-7), REF CRJ200 SRM.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
